New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

missy5
New Member


Date Joined Dec 2008
Total Posts : 10
   Posted 12/28/2008 1:29 PM (GMT -7)   
Hi All,

I just joined yesterday. Several of you have already given me excellent replies, so thank you.

Here is my question. I started on buspar about a week ago. Three days into it, I felt a little dizzy and chickened out. Skipped one dose, then resumed again a couple of days ago.

Woke up this morning feeling kind of yucky, and as the day progressed started feeling dizzy again. I'm agonizing over whether to continue the meds. I hate dizziness, and I admit that I do fear it.

If the buspar is indeed making me dizzy, I don't want to keep going, but not sure what to do.

What do people think?

Thanks,
Missy

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 12/28/2008 1:34 PM (GMT -7)   
I think you should speak to your doc about this. It's not good to start and stop a script over and over. Plus with a lot of meds, they take a few weeks to balance out, so you never really know if what you are feeling is the side effects or psychosomatic. Please talk to your doc and I sure hope you get to feeling better and balanced out :)

Take care of yourself!
Much Love, Hugs, Peace and Comfort!!!
Your Bro,
Sam
   
"And in the end, it's not the years in your life that count. It's the life in your years"
~ Abraham Lincoln ~
 
Not a medical professional.  Seek your physician's advice
before making changes to your meds or lifestyle :)


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 12/28/2008 1:46 PM (GMT -7)   

ask you doctor for a script for an anti-nausea medication to help with the dizziness, and soldier on with the buspar, before you know it you will have hung in there through the side effects and will feel a whole lot better. also drink Ginger tea, excellent for nausea.

Maz XX


            'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)                  
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, TMJ disorder, Endometriosis, PCOD, Chronic E.N.T infections, Reactive Arthritis, GERD, Sinusitis, IBS,  Allergies, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic.
Multiple surgeries- I bear the scars of my poor physical health.
Age:28. First diagnosed at 14. Proud Aussie.
 
 


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 12/28/2008 2:09 PM (GMT -7)   
I agree with everyone else. Ask the doc if dizziness is a side effect. I wouldn't google it because many things come up that can be scarey. Some anxiety meds take a few weeks to help. Your dizziness could be you just watching your body. Another good med for nausea is Compazine. I took it with no side effects. But everyone is different. Don't give up! Relief is on the way!

missy5
New Member


Date Joined Dec 2008
Total Posts : 10
   Posted 12/28/2008 2:29 PM (GMT -7)   
Thanks, everyone. I know I need to talk to my doctor about this. I have thoroughly researched side effects, and dizziness is one. It's a side effect of all the meds, which is one of the reasons I'm terrified of them.

I had resolved to give the buspar a try, but I don't know if that's the right thing. I've heard from so many people (including my sister-in-law who's a PA) that it just doesn't work. The fact that no one posted here with positive experiences makes me wonder whether that could be right.

If my anxiety were mild at this point, I suppose giving it another week or two would be no harm, but I seem to have gotten myself into a box. I felt dizzy today -- so what? No big deal. Except it sent me into terrible fear, panic, and terror. Then I start thinking about how the meds aren't going to work, I'm going to have to try other meds, I'm going to be in this spiral forever (just like people who I've read about online). And all the CBT I've been diligently working on for the past two days is out the window. Ach. I wonder whether I can just find a way to break this cycle, which seems to be getting worse despite my best efforts.

I have the klonopin, I'm just terrified to take it. I wonder whether something I'm so scared of can help my anxiety. On the other hand, it's at an unmanageable level.

I have read so many horror stories about addiction, withdrawal. I'm terrified of having a convulsion.

I can't believe I've descended to this in a mere two months.

Any comments about klonopin?

Thanks,
Missy

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/28/2008 2:40 PM (GMT -7)   

Missy,

First of all what dose is the buspar?  I started  low and worked up.  I had a bit of diziness but nothing I could not handle.  You have klonopin too? Also not knowing what other meds it is hard to guess which one would cause you the problem.

I agree, talk with your physician. 

Take care

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


paniccu
Veteran Member


Date Joined Apr 2005
Total Posts : 1009
   Posted 12/28/2008 3:05 PM (GMT -7)   
Take the klonopin. When I first started taking antianxiety meds I was also prescribed klonopin, but I was terrified of it. I ended up flushing it all down the toilet. I wish I hadn't worried so much about it and taken the darn things. It would have made things easier for me. I've never taken that, but I have had Xanax and it makes you feel more relaxed. Talk to your doc about the Buspar and if you're not already seeing a psychiatrist for your meds, try to find one. You need someone that's experienced with PA, not a general doc. Hope things get better for you soon.

missy5
New Member


Date Joined Dec 2008
Total Posts : 10
   Posted 12/28/2008 4:52 PM (GMT -7)   
Thanks, everyone. Several people have told me not to fear the klonopin. Easier said than done :).

I'm only taking 5 mg buspar in the morning and 5 at night. I was supposed to up the dose today but felt crappy this morning so I decided to delay it. I am going to keep with my plan, forge ahead and take 7.5 mg buspar tonight.

Kitt, did you find the buspar worked? If so, how long did it take?

Thanks,
Missy

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2280
   Posted 12/28/2008 5:23 PM (GMT -7)   
Missy,
I think it's really admirable that you are going to try & keep going. That's fantastic!
I have had probs with dizziness in the past, including from some medications. I didn't like the anti-vertigo medications so my doctor told me about vestibular exercises. That is a type of physical therapy that works on your balance center. There are exercises posted on-line if you google "vestibular exercises", but as always, check with a doctor before beginning any exercise routine. Also, if you do them at home, be sure you are in a safe place in case you get too dizzy (e.g., not next to a glass coffee table or lit candle or such :). They make a huge difference for me & best of all don't require me to be adding ever more medications for side-effects of medications for side-effects.

The exercises will make you a tiny bit dizzier while you're doing them (kinda like how lifting weights will cause you a tiny bit more pain while you're working out) but as you build up you will be able to do more & more of them in a row and will notice within a few weeks, if not sooner, that your daily dizziness is mostly resolved.

stay strong!
frances
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:44 PM (GMT -7)
There are a total of 2,732,834 posts in 301,059 threads.
View Active Threads


Who's Online
This forum has 151213 registered members. Please welcome our newest member, donaldtrump.
274 Guest(s), 6 Registered Member(s) are currently online.  Details
donaldtrump, Gograss, Scaredy Cat, mpost, time2reclaim, NotQuiteAntonio


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer